# SDR SIMA20140525009

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 26,664 hours, 18,944 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC BURNING SMELL EMANATING FROM THE CABIN, NO VISIBLE SMOKE PRESENT.  TRANSFERRED TO NRWC 519-ORD-01489.  R & R BALLAST PS-75 & R & R FLUORESCENT TUBES ON ROWS 6CD IAW AMM 33-21-09 & 33-21-07.  OPERATIONS CHECKED IAW AMM 33-21-00 FOUND GOOD IAW NRWC 519-ORD-01489 FOR INFO.
